Australian scientist suffers ‘life-changing’ Pfizer vaccine injury

A man left unable to work for eight months after his Covid jab says thousands are suffering “life-changing” neurological symptoms he dubs “long vax”.

AVVISO PER I LETTORI: Abbiamo cambiato il nostro indirizzo Telegram. Per restare aggiornato su tutti gli ultimi nostri articoli iscriviti al nostro canale ufficiale Telegram .

An Australian scientist, left unable to work for eight months after a debilitating neurological reaction he blames on the Covid shot, has likened the treatment of people suffering vaccine injuries to that of returning veterans with health issues after the Vietnam War.

Dr Rado Faletic has slammed the Therapeutic Goods Administration’s (TGA) adverse event reporting process, saying the medicines regulator tasked with vaccine safety surveillance was “simply uninterested” in investigating his symptoms despite submitting multiple reports.

I’m similar to thousands of Aussies. After the vaccine I had a huge constellation of symptoms from head to toe,” the 46-year-old said, describing it as similar to “mutant long Covid”.

“The worst has been an oppressive brain fog. I’ve had headaches, chest pains, abdominal pains, unbelievable muscle twitching, issues focusing my vision. Basically I’ve been unable to work for eight months. I’m only now just starting to feel a little bit normal. This is not a mild side effect – this has been life-changing.”

Dr Faletic said doctors and specialists were unable to find anything obviously wrong with him.

You go to the hospital, they take your blood, do an echocardiogram or X-ray or MRI and don’t find anything,” he said. “They say, ‘Well you look fine, go home and rest.

He added, “I don’t necessarily blame the doctors. The problem is there hasn’t been a test to find out what’s wrong. I know some people are getting misdiagnosed with anxiety or functional neurological disorder – that’s not what’s going on. It’s a physical injury.”

Dr Faletic, who earned his PhD in hypersonic technology from the ANU and now runs an international research consulting firm based in Canberra, says his faith in the scientific and medical community has been badly shaken by his experience.

He received his first Pfizer dose on October 19 last year and his second on November 9. He had a bad reaction to both “within hours”, but says the second was “dramatically off the charts”.

I waited a little while [to take the vaccine] – I work with technology and have a science background, so I understood that with a new product, new technology, there could be some things we don’t know about,” he said.

I thought, enough time has passed, surely our government would have flagged any reactions of concern. I took it and all this stuff happened to me. It’s not a matter of it being a coincidence – it all happened within hours of the shots. Then I thought, surely the government would be interested in what’s happened to me? Nope.”

Dr Faletic says it soon became clear to him that the TGA wasn’t interested.

I’ve done 50 rounds with the TGA on this,” he said.

They’ve said, ‘We can find no safety signals,’ which I think is disingenuous if not outright lying. In my small personal circle I know over a dozen people with different long vax problems, [ranging from] ongoing headaches, memory problems or brain fog to some people who were basically bedridden for months.

When he went searching for answers, he found “hundreds of people” in online groups who had experienced similar symptoms and submitted reports themselves.

The TGA still claims there is nothing to see,” he said.

We are being treated with the same type of derision and condescension as Vietnam vets when they came back damaged. The government doesn’t want to acknowledge us, people in the community look down on us. There are a lot of parallels.

In the 1970s, Australian troops who had returned from Vietnam began to experience high incidences of cancer and other illnesses, with the government initially denying exposure to Agent Orange and other chemicals sprayed by the US military was to blame.

While health regulators and drug manufacturers including Pfizer have previously denied any causal link between the vaccines and neurological symptoms, the tide appears to be slowly turning as a growing number of experts call for more investigation.

Earlier this year, Sydney woman Daniella Lenarczyk, 34, spoke out about her persistent symptoms that included migraines, tinnitus, neck pain and numbness in her arm.

In the US, the National Institutes of Health conducted a small observational study last year of patients who reported neurological problems within one month of Covid vaccination, including pins and needles in the face or limb, orthostasis – sudden decrease in blood pressure when standing or sitting – heat intolerance and palpitation.

That paper, currently in preprint, concluded that “a variety of neuropathic symptoms may manifest after SARS-CoV-2 vaccinations and in some patients might be an immune-mediated process”.

There doesn’t seem to be a majority theory,” Dr Faletic said.

Whilst we’ve all been damaged in the same way, our cluster of symptoms vary from person to person.

In a statement, the TGA said it “monitors the safety of Covid-19 vaccines using information from a variety of sources, including analysis of adverse event reports submitted to the TGA, emerging published literature, worldwide safety data submitted by vaccine sponsors and information shared by international regulators”.

If the TGA identifies a safety concern it will take regulatory action to address the safety issue and promptly provide information to the public,” a spokeswoman said.

The recognised adverse effects of Covid-19 vaccines are included in the approved Product Information (PI). These are updated as new safety information is identified. To date, the TGA has undertaken 26 actions with the sponsors to include new safety information in the PIs for Covid-19 vaccines.

Those have included the addition of hypoaesthesia (reduced sense of touch or numbness) and paraesthesia (an unusual feeling in the skin, such as a tingling or crawling sensation) to the PIs for Comirnaty (Pfizer) and Vaxzevria (AstraZeneca).

Fonte articolo: https://www.news.com.au/lifestyle/health/health-problems/outright-lying-australian-scientist-hits-out-at-tga-after-lifechanging-covid-vaccine-injury/news-story/c57a554e4f7b6750e8ae6ff2db6c9514

 

Potrebbe piacerti anche
blank
Notifica di
0 Commenti
Inline Feedbacks
View all comments
0
È il momento di condividere le tue opinionix